# SDR HNAA2016121200387

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 43,962 hours, 37,434 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, HS VALVE 1 FAILED.  R & R THE NR 1 HSV AND PRESSURE SWITCH IAW AMM 36-11-02.  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
